Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Fort Worth, TX

March 7, 2016Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 7, 2016, 6:33 PM CST for Palo Pinto County, Parker County, Texas. It was in force for 117 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2016, 6:33 PM CST (00:33 UTC)
Expired
Mar 7, 2016, 8:30 PM CST
In force
117 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 7:10 PM CSTFLASH FLOOD2 Nw Santo, TXPALO PINTO CREEK ALONG FM 4 AND LAKEVIEW DR...HIGH WATER RESCUE REPORTED
Mar 7, 7:10 PM CSTFLASH FLOODMineral Wells, TXHIGH WATER RESCUES IN MINERAL WELLS AND SANTO.
Mar 7, 8:00 PM CSTFLASH FLOODLone Camp, TXHIGH WATER RESCUES IN LONE CAMP
Mar 7, 8:20 PM CSTFLASH FLOOD5 Sw Whitt, TXIMPASSABLE ROADS 2-3 MILES EAST OF WHITT, WITH ADDITIONAL FLOODING BETWEEN HWY 281 AND LAMKIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
508 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

449 
WGUS54 KFWD 080033
FFWFWD
TXC363-367-080230-
/O.NEW.KFWD.FF.W.0001.160308T0033Z-160308T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CST MON MAR 7 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CST
    
* AT 633 PM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MINERAL WELLS...GRAFORD...GORDON...COOL...POOLVILLE...MINERAL WELLS
  STATE PARK...MILLSAP AND MINGUS.

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3301 9833 3300 9786 3267 9785 3260 9793
      3256 9807 3253 9807 3251 9814 3251 9845

$$

JLDUNN
1 follow-up statement
293 
WGUS74 KFWD 080152
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CST MON MAR 7 2016

TXC363-367-080230-
/O.CON.KFWD.FF.W.0001.000000T0000Z-160308T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKER TX-PALO PINTO TX-
752 PM CST MON MAR 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
WESTERN PARKER AND PALO PINTO COUNTIES...

AT 750 PM CST...THE PUBLIC REPORTED FLASH FLOODING OCCURRING IN THE
SANTO AND GORMAN AREAS. IN PARTICULAR...PALO PINTO CREEK RESERVOIR
WAS FLOODING SURROUNDING AREAS INCLUDING ALONG FM 4. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MINERAL WELLS...GRAFORD...GORDON...COOL...POOLVILLE...MINERAL WELLS STATE
PARK...MILLSAP AND MINGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3301 9833 3300 9786 3267 9785 3260 9793
      3256 9807 3253 9807 3251 9814 3251 9845

$$

JLDUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 7, 6:29 PM CST, 4 minutes earlier.

Area forecast discussion, Mar 7, 6:29 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CST MON MAR 7 2016

.AVIATION...
AN AREA OF SHOWERS AND THUNDERSTORMS THAT WAS WEST OF A COMANCHE
TO CLEBURNE TO SHERMAN AS OF 2330Z WILL CONTINUE TO MOVE NORTHEAST
AT 40 MPH. SOME OF THIS ACTIVITY MAY SHIFT INTO THE METROPLEX TAF
SITES THIS EVENING...THUS HAVE PLACED A TEMPO 3SM TSRA IN THE
METROPLEX TAFS FOR THE 00-04Z PERIOD. THE MAIN AREA OF SHOWERS
AND THUNDERSTORMS SHOULD SHIFT TO THE EAST OF THE FORECAST AREA
LATE THIS EVENING...BUT SOME SHOWERS MAY LINGER. OUTSIDE OF THE
RAIN...VFR CONDITIONS ARE EXPECTED THROUGH 04Z WITH MVFR CEILING
EXPECTED TO PREVAIL FOR THE REST OF THE NIGHT. OTHER ROUNDS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AFTERNOON AND
TUESDAY NIGHT.

58

&&

.PREV DISCUSSION... /ISSUED 352 PM CST MON MAR 7 2016/
THE FIRST OF SEVERAL DAYS OF SCATTERED SHOWERS AND THUNDERSTORMS
IS UNDERWAY ACROSS NORTH AND CENTRAL TEXAS AS AN INITIAL BATCH OF
HIGH THETA-E AIR HAS STREAMED NORTHWARD AND WEAK FORCING FOR
ASCENT HAS OVERSPREAD THE SOUTHERN PLAINS. AT THE SURFACE...A
DRYLINE IS POSITIONED ACROSS WEST TEXAS AND IT HAS MADE IT AS FAR
EAST AS SWEETWATER BUT FURTHER EASTWARD PROGRESSION DOES NOT
APPEAR LIKELY. VISIBLE SATELLITE IMAGERY SHOWS SOME CLEARING NOW
APPROACHING OUR FAR WESTERN COUNTIES WHICH IS HELPING TO SHARPEN
THE BAROCLINIC ZONE WHERE LOW LEVEL CONVERGENCE IS CURRENTLY
MAXIMIZED. LATEST LOOK AT RAP SOUNDINGS ACROSS OUR WESTERN
COUNTIES INDICATES THAT A SHARP CAPPING INVERSION HAS WEAKENED
SUBSTANTIALLY OVER THE LAST FEW HOURS. THE LATEST 4KM NAM ALSO
SHOWS AN ABRUPT WEAKENING OF THE CAP FOLLOWED BY A RAPID
INTENSIFICATION OF THE ONGOING CONVECTION WEST OF INTERSTATE 35.
GIVEN THAT WE WILL REMAIN IN A FAVORABLE AREA FOR CONTINUED LARGE
SCALE FORCING FOR ASCENT...THINK THAT WE WILL SEE AN UPTICK IN
INTENSITY AND COVERAGE OF THUNDERSTORMS TO OUR WEST THROUGH THE
EVENING HOURS. LARGE HAIL WOULD REMAIN THE MAIN THREAT WITH ANY
SEVERE STORMS THAT CAN DEVELOP.

OVERNIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP ACROSS WEST CENTRAL TEXAS AND MOVE NORTHEAST. MOST OF
THIS ACTIVITY SHOULD MOVE ACROSS OUR NORTHWEST COUNTIES VERY LATE
TONIGHT INTO TUESDAY MORNING. THIS ACTIVITY IS NOT EXPECTED TO BE
SEVERE ALTHOUGH IT COULD PUT DOWN ANOTHER BAND OF AROUND 1 INCH OF
RAIN THROUGH EARLY MORNING TUESDAY. IN ALL...1 TO 2 INCHES OF RAIN
COULD FALL TONIGHT IN AREAS MAINLY ALONG INTERSTATE 35W AND AREAS
WEST.

TUESDAY...IS OUR MAIN DAY IN QUESTION REGARDING THE FORECAST AS IT
COULD VERY WELL BE MOSTLY QUIET OR RATHER ACTIVE. IT IS APPEARING
MORE LIKELY THAT WE WILL HAVE A SIGNIFICANT LULL IN THE ACTIVITY
DURING THE DAY TUESDAY...SO POPS WILL BE CONSIDERABLY LOWER. THE
FIRST OF SEVERAL MAIN AREAS OF ASCENT PULLS OFF TO THE NORTHEAST
AND DRIER AIR ALOFT DOES MOVE IN FROM THE WEST. AT THE SURFACE...A
DRYLINE WILL ADVANCE INTO OUR WESTERN COUNTIES...WEST OF I-35. IT
IS IMPORTANT TO NOTE THOUGH THAT THERE WILL BE A DEEP MOIST
BOUNDARY LAYER IN PLACE EAST OF THE DRYLINE. FORECAST SOUNDINGS
SUGGEST THAT A RATHER UNPERTURBED UNSTABLE AIRMASS WILL BE IN
PLACE ACROSS MOST OF THE AREA. IT SHOULD ALSO BE VERY WEAKLY
CAPPED. THIS SEEMS VERY FAVORABLE FOR A SIGNIFICANT SEVERE
THREAT...ALTHOUGH WIND PROFILES BACK WEAKLY IN THE MID LEVELS
LIKELY INDICATING SOME WEAK SUBSIDENCE IN THE WAKE OF THE EARLY
MORNING ACTIVITY. IF THIS IS IN FACT THE CASE...THEN IT MAY BE A
QUIET DAY...ALTHOUGH HUMID AND WARM. IF THE SUBSIDENCE DOES NOT
EXIST AND WE HAVE ANY LIFT AT ALL...THEN SURFACE BASED CONVECTION
COULD DEVELOP AND BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER
POSSIBLE. UNFORTUNATELY...WE WILL LIKELY HAVE TO WAIT TO SEE WHAT
IMPACT THE OVERNIGHT CONVECTION HAS ON THE AIRMASS AND POSSIBLY
ANY DATA FROM 12 OR 18Z SOUNDINGS TOMORROW CAN OFFER. FOR NOW...WE
WILL SIDE WITH LOWER OVERALL POPS AND MONITOR THE THREAT CLOSELY.
POPS WILL REMAIN HIGH IN A SMALL CORRIDOR ACROSS OUR FAR EASTERN
COUNTIES WHERE WARM ADVECTION STREAMER SHOWERS ARE LIKELY TO
CONTINUE.

THE NEXT LARGE AREA OF LIFT OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. THIS IS LIKELY THE TIME WHEN THE HIGHEST MOISTURE
CONTENT WILL SURGE INTO THE REGION. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD NORTH AND
CENTRAL TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO BE ALONG AND
EAST OF INTERSTATE 35...WHERE 2 TO 4 INCHES OF RAIN WILL BE
POSSIBLE DURING THE OVERNIGHT HOURS. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR OUR EASTERN COUNTIES...EAST OF THE METROPLEX FOR
TUESDAY EVENING THROUGH WEDNESDAY. SOME AREAS IN THE FLOOD WATCH
COULD SEE MORE THAN 4 INCHES OF RAIN. THE OVERALL SEVERE WEATHER
THREAT SHOULD DIMINISH ON TUESDAY NIGHT...TRANSITIONING INTO A
MORE SIGNIFICANT FLOODING THREAT.

BEYOND WEDNESDAY...THE FORECAST BECOMES MORE UNCERTAIN AS
DISCREPANCIES GROW REGARDING THE POSITION OF THE UPPER LOW. WE CAN
SAY WITH CONFIDENCE THAT RAIN CHANCES WILL CONTINUE THROUGH THE
END OF THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR
SLIGHTLY ABOVE NORMAL MID TO LATE WEEK.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  75  60  68  57 /  80  50 100  60  50
WACO, TX              66  77  59  70  56 /  60  40 100  60  50
PARIS, TX             62  72  61  68  58 /  70  90 100  90  50
DENTON, TX            64  74  59  68  56 /  80  50 100  60  50
MCKINNEY, TX          65  74  60  67  56 /  80  50 100  70  50
DALLAS, TX            68  75  60  69  58 /  70  50 100  70  50
TERRELL, TX           67  75  60  69  58 /  60  60 100  80  50
CORSICANA, TX         65  76  61  69  58 /  50  50 100  70  50
TEMPLE, TX            66  78  59  70  56 /  60  40 100  50  50
MINERAL WELLS, TX     62  77  57  68  54 /  80  50  80  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175.

&&

58/82
Hazardous weather outlook, Mar 7, 3:48 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CST MON MAR 7 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 PM CST MON MAR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL TEXAS
THIS EVENING. THE PRIMARY HAZARDS WILL BE SMALL HAIL AND CLOUD-
TO-GROUND LIGHTNING. HOWEVER...SOME OF THESE STORMS COULD BECOME
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. THE SEVERE THREAT
WILL DIMINISH LATE THIS EVENING AND OVERNIGHT...AS THE ACTIVITY
MOVES NORTHEAST OUT OF THE AREA...BUT THUNDERSTORMS WILL STILL BE
POSSIBLE LATE TONIGHT INTO TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A COMPLEX OF THUNDERSTORMS MAY CLIP NORTHWESTERN PORTIONS OF NORTH
TEXAS TUESDAY MORNING. SOME STRONG OR SEVERE THUNDERSTORMS MAY
ACCOMPANY THE COMPLEX...BUT THE BULK OF THE SEVERE WEATHER SHOULD
REMAIN NORTHWEST OF OUR AREA. ADDITIONAL THUNDERSTORMS WILL BE
POSSIBLE ELSEWHERE ACROSS NORTH AND CENTRAL TEXAS TUESDAY MORNING.
SOME OF THESE STORMS COULD PRODUCE HAIL AND STRONG WINDS.

A DRYLINE WILL SET UP ALONG A LINE FROM JACKSBORO...TO
STEPHENVILLE...TO LAMPASAS TUESDAY AFTERNOON. SUPERCELL
THUNDERSTORMS MAY DEVELOP ALONG THIS BOUNDARY AND MOVE NORTHEAST
ACROSS NORTH AND CENTRAL TEXAS LATE TUESDAY AFTERNOON AND EVENING.
THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...
DAMAGING WINDS...AND TORNADOES.

RAIN AND THUNDERSTORMS WILL INCREASE IN COVERAGE TUESDAY NIGHT.
HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY CONCERNS WITH
THE ACTIVITY INTO WEDNESDAY MORNING. THE GREATEST CONCERN FOR
FLOODING WILL BE EAST OF THE I-35 CORRIDOR WHERE A FLASH FLOOD
WATCH WILL BE IN EFFECT TUESDAY NIGHT AND WEDNESDAY.

ALTHOUGH NO ADDITIONAL SEVERE WEATHER IS EXPECTED WEDNESDAY
THROUGH FRIDAY...LOW CHANCES FOR THUNDERSTORMS WILL PERSIST.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.

In the hours before

Local storm report, Mar 7, 6:22 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     2 E COOL                32.82N  97.97W
03/07/2016                   PARKER             TX   TRAINED SPOTTER

            STRUCTURES AND MULTIPLE CARS DAMAGED APPROX 2 MILES EAST
            OF COOL NEAR HWY 180.  WINDS ESTIMATED TO BE IN EXCESS
	    OF 50 TO 60 MPH.

HERNANDEZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:00 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Mar 7, 6:12 PM CSTTornado WarningFWDParker33 min
Mar 7, 6:45 PM CSTSevere Thunderstorm WarningFWDWise60 min
Mar 7, 6:58 PM CSTAreal Flood AdvisoryFWDWise3 hr
Mar 7, 7:25 PM CSTFlash Flood WarningFWDParker, Wise3 hr
Mar 7, 7:41 PM CSTSpecial Weather StatementFWDDenton, Tarrant64 min
Mar 7, 8:00 PM CSTSevere Thunderstorm WarningFWDCooke45 min
Mar 7, 8:31 PM CSTFlash Flood WarningFWDParker119 min
Mar 7, 8:34 PM CSTAreal Flood WarningFWDPalo Pinto9 hr
Mar 7, 8:43 PM CSTSpecial Weather StatementFWDGrayson47 min
Mar 7, 8:46 PM CSTAreal Flood AdvisoryFWDCooke, Denton6 hr
Mar 7, 9:51 PM CSTAreal Flood AdvisoryFWDGrayson3 hr
Mar 7, 10:14 PM CSTRiver Flood WarningFWDParker34 hr
Mar 7, 10:20 PM CSTAreal Flood WarningFWDParker, Wise3 hr
Mar 7, 11:34 PM CSTRiver Flood WarningFWDWise8 days
Mar 7, 11:34 PM CSTRiver Flood WarningFWDDenton5 days
Mar 8, 4:05 AM CSTFlash Flood WatchFWDCooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more8 hr
Mar 8, 5:03 AM CSTSpecial Weather StatementFWDEastland, Stephens, Young57 min
Mar 8, 5:23 AM CSTSevere Thunderstorm WarningFWDStephens52 min
Mar 8, 6:07 AM CSTSpecial Weather StatementFWDYoung38 min
Mar 8, 6:21 AM CSTSpecial Weather StatementFWDMills39 min
Mar 8, 6:26 AM CSTSpecial Weather StatementFWDPalo Pinto49 min
Mar 8, 6:32 AM CSTSpecial Weather StatementFWDComanche, Erath58 min
Mar 8, 6:39 AM CSTSevere Thunderstorm WarningFWDErath42 min
Mar 8, 6:59 AM CSTFlash Flood WarningFWDJack, Palo Pinto, Parker3 hr
Mar 8, 7:12 AM CSTSpecial Weather StatementFWDHood, Parker, Somervell, Wise63 min
Mar 8, 7:17 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell58 min
Mar 8, 7:25 AM CSTSevere Thunderstorm WarningFWDWise50 min
Mar 8, 7:43 AM CSTSevere Thunderstorm WarningFWDLampasas62 min
Mar 8, 7:46 AM CSTTornado WarningFWDHood, Johnson, Parker, Tarrant29 min
Mar 8, 7:50 AM CSTSevere Thunderstorm WarningFWDJohnson40 min
Mar 8, 7:56 AM CSTTornado WarningFWDLampasas49 min
Mar 8, 8:02 AM CSTSevere Thunderstorm WarningFWDTarrant58 min
Mar 8, 8:26 AM CSTTornado WarningFWDCoryell, Lampasas34 min
Mar 8, 8:27 AM CSTSevere Thunderstorm WarningFWDDenton63 min
Mar 8, 8:36 AM CSTSevere Thunderstorm WarningFWDDallas54 min
Mar 8, 8:44 AM CSTRiver Flood WarningFWDDallas12 days
Mar 8, 8:44 AM CSTRiver Flood WarningFWDHenderson, Navarro13 days
Mar 8, 8:51 AM CSTSevere Thunderstorm WarningFWDCollin54 min
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt64 hr
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt, Rockwall64 hr
Mar 8, 8:59 AM CSTSevere Thunderstorm WarningFWDCoryell38 min
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLimestone3 days
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLeon, Robertson7 days
Mar 8, 9:12 AM CSTSevere Thunderstorm WarningFWDGrayson52 min
Mar 8, 9:22 AM CSTSevere Thunderstorm WarningFWDBell, Coryell53 min
Mar 8, 9:32 AM CSTSevere Thunderstorm WarningFWDFannin, Hunt58 min
Mar 8, 9:43 AM CSTSevere Thunderstorm WarningFWDCollin19 min
Mar 8, 10:18 AM CSTSevere Thunderstorm WarningFWDLamar57 min
Mar 8, 10:20 AM CSTAreal Flood AdvisoryFWDBell, Hill, McLennan3 hr
Mar 8, 10:35 AM CSTAreal Flood AdvisoryFWDBosque3 hr
Mar 8, 10:42 AM CSTSpecial Weather StatementFWDFalls48 min
Mar 8, 10:56 AM CSTAreal Flood AdvisoryFWDDallas, Ellis, Kaufman, Rockwall2 hr
Mar 8, 11:11 AM CSTSpecial Weather StatementFWDLimestone49 min
Mar 8, 11:17 AM CSTSpecial Weather StatementFWDLimestone43 min
Mar 8, 11:23 AM CSTAreal Flood AdvisoryFWDFalls112 min
Mar 8, 12:19 PM CSTSevere Thunderstorm WarningFWDHenderson, Navarro56 min
Mar 8, 12:34 PM CSTTornado WarningFWDHenderson26 min
Mar 8, 12:43 PM CSTSevere Thunderstorm WarningFWDVan Zandt47 min
Mar 8, 12:52 PM CSTTornado WarningFWDVan Zandt38 min
Mar 8, 1:07 PM CSTSpecial Weather StatementFWDLampasas38 min
Mar 8, 2:00 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon15 days
Mar 8, 2:00 PM CSTRiver Flood WarningFWDCollin57 hr
Mar 8, 2:00 PM CSTRiver Flood WarningFWDNavarro4 days
Mar 8, 2:23 PM CSTRiver Flood WarningFWDHamilton17 hr
Mar 8, 4:32 PM CSTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills47 min
Mar 8, 4:53 PM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton67 min
Mar 8, 5:52 PM CSTSevere Thunderstorm WarningFWDBosque, Hamilton34 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.